Stability analysis and synthesis of Markovian jump nonlinear systems with incomplete transition descriptions via fuzzy control

Min Kook Song, Jin Bae Park, Young Hoon Joo

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

This paper is concerned with exploring an extended approach for the stability analysis and synthesis for Markovian jump nonlinear systems (MJNLSs) with incomplete transition descriptions via fuzzy control. In this paper, not all the elements of the rate transition matrices (RTMs) are assumed to be known. By fully considering the properties of the RTMs and the convexity of the uncertain domains, sufficient criteria of stability and stabilization are obtained. The proposed stability conditions are much less conservative than most of the existing results and stabilization conditions with a mode-dependent fuzzy controller are derived for Markovian jump fuzzy systems (MJFSs) in terms of linear matrix inequalities (LMIs). Finally, illustrative numerical examples are provided to demonstrate the effectiveness of the proposed approach.

Original languageEnglish
Title of host publicationFUZZ 2011 - 2011 IEEE International Conference on Fuzzy Systems - Proceedings
Pages1007-1012
Number of pages6
DOIs
Publication statusPublished - 2011 Sep 27
Event2011 IEEE International Conference on Fuzzy Systems, FUZZ 2011 - Taipei, Taiwan, Province of China
Duration: 2011 Jun 272011 Jun 30

Publication series

NameIEEE International Conference on Fuzzy Systems
ISSN (Print)1098-7584

Other

Other2011 IEEE International Conference on Fuzzy Systems, FUZZ 2011
CountryTaiwan, Province of China
CityTaipei
Period11/6/2711/6/30

Fingerprint

Jump System
Transition Matrix
Fuzzy control
Fuzzy Control
Nonlinear systems
Stability Analysis
Stabilization
Nonlinear Systems
Synthesis
Fuzzy Controller
Stability Condition
Fuzzy Systems
Matrix Inequality
Convexity
Linear Inequalities
Fuzzy systems
Sufficient
Linear matrix inequalities
Numerical Examples
Dependent

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Software
  • Artificial Intelligence
  • Applied Mathematics

Cite this

Song, M. K., Park, J. B., & Joo, Y. H. (2011). Stability analysis and synthesis of Markovian jump nonlinear systems with incomplete transition descriptions via fuzzy control. In FUZZ 2011 - 2011 IEEE International Conference on Fuzzy Systems - Proceedings (pp. 1007-1012). [6007532] (IEEE International Conference on Fuzzy Systems). https://doi.org/10.1109/FUZZY.2011.6007532
Song, Min Kook ; Park, Jin Bae ; Joo, Young Hoon. / Stability analysis and synthesis of Markovian jump nonlinear systems with incomplete transition descriptions via fuzzy control. FUZZ 2011 - 2011 IEEE International Conference on Fuzzy Systems - Proceedings. 2011. pp. 1007-1012 (IEEE International Conference on Fuzzy Systems).
@inproceedings{4663bf41f2ca4a8891a211f0fcd8ad53,
title = "Stability analysis and synthesis of Markovian jump nonlinear systems with incomplete transition descriptions via fuzzy control",
abstract = "This paper is concerned with exploring an extended approach for the stability analysis and synthesis for Markovian jump nonlinear systems (MJNLSs) with incomplete transition descriptions via fuzzy control. In this paper, not all the elements of the rate transition matrices (RTMs) are assumed to be known. By fully considering the properties of the RTMs and the convexity of the uncertain domains, sufficient criteria of stability and stabilization are obtained. The proposed stability conditions are much less conservative than most of the existing results and stabilization conditions with a mode-dependent fuzzy controller are derived for Markovian jump fuzzy systems (MJFSs) in terms of linear matrix inequalities (LMIs). Finally, illustrative numerical examples are provided to demonstrate the effectiveness of the proposed approach.",
author = "Song, {Min Kook} and Park, {Jin Bae} and Joo, {Young Hoon}",
year = "2011",
month = "9",
day = "27",
doi = "10.1109/FUZZY.2011.6007532",
language = "English",
isbn = "9781424473175",
series = "IEEE International Conference on Fuzzy Systems",
pages = "1007--1012",
booktitle = "FUZZ 2011 - 2011 IEEE International Conference on Fuzzy Systems - Proceedings",

}

Song, MK, Park, JB & Joo, YH 2011, Stability analysis and synthesis of Markovian jump nonlinear systems with incomplete transition descriptions via fuzzy control. in FUZZ 2011 - 2011 IEEE International Conference on Fuzzy Systems - Proceedings., 6007532, IEEE International Conference on Fuzzy Systems, pp. 1007-1012, 2011 IEEE International Conference on Fuzzy Systems, FUZZ 2011, Taipei, Taiwan, Province of China, 11/6/27. https://doi.org/10.1109/FUZZY.2011.6007532

Stability analysis and synthesis of Markovian jump nonlinear systems with incomplete transition descriptions via fuzzy control. / Song, Min Kook; Park, Jin Bae; Joo, Young Hoon.

FUZZ 2011 - 2011 IEEE International Conference on Fuzzy Systems - Proceedings. 2011. p. 1007-1012 6007532 (IEEE International Conference on Fuzzy Systems).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

TY - GEN

T1 - Stability analysis and synthesis of Markovian jump nonlinear systems with incomplete transition descriptions via fuzzy control

AU - Song, Min Kook

AU - Park, Jin Bae

AU - Joo, Young Hoon

PY - 2011/9/27

Y1 - 2011/9/27

N2 - This paper is concerned with exploring an extended approach for the stability analysis and synthesis for Markovian jump nonlinear systems (MJNLSs) with incomplete transition descriptions via fuzzy control. In this paper, not all the elements of the rate transition matrices (RTMs) are assumed to be known. By fully considering the properties of the RTMs and the convexity of the uncertain domains, sufficient criteria of stability and stabilization are obtained. The proposed stability conditions are much less conservative than most of the existing results and stabilization conditions with a mode-dependent fuzzy controller are derived for Markovian jump fuzzy systems (MJFSs) in terms of linear matrix inequalities (LMIs). Finally, illustrative numerical examples are provided to demonstrate the effectiveness of the proposed approach.

AB - This paper is concerned with exploring an extended approach for the stability analysis and synthesis for Markovian jump nonlinear systems (MJNLSs) with incomplete transition descriptions via fuzzy control. In this paper, not all the elements of the rate transition matrices (RTMs) are assumed to be known. By fully considering the properties of the RTMs and the convexity of the uncertain domains, sufficient criteria of stability and stabilization are obtained. The proposed stability conditions are much less conservative than most of the existing results and stabilization conditions with a mode-dependent fuzzy controller are derived for Markovian jump fuzzy systems (MJFSs) in terms of linear matrix inequalities (LMIs). Finally, illustrative numerical examples are provided to demonstrate the effectiveness of the proposed approach.

UR - http://www.scopus.com/inward/record.url?scp=80053063963&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80053063963&partnerID=8YFLogxK

U2 - 10.1109/FUZZY.2011.6007532

DO - 10.1109/FUZZY.2011.6007532

M3 - Conference contribution

SN - 9781424473175

T3 - IEEE International Conference on Fuzzy Systems

SP - 1007

EP - 1012

BT - FUZZ 2011 - 2011 IEEE International Conference on Fuzzy Systems - Proceedings

ER -

Song MK, Park JB, Joo YH. Stability analysis and synthesis of Markovian jump nonlinear systems with incomplete transition descriptions via fuzzy control. In FUZZ 2011 - 2011 IEEE International Conference on Fuzzy Systems - Proceedings. 2011. p. 1007-1012. 6007532. (IEEE International Conference on Fuzzy Systems). https://doi.org/10.1109/FUZZY.2011.6007532